|hep c asthma
Sep 25, 2005
I went on peg intefuron last year after 5 weeks I was having a problem breathing I stopped the treatment I still have breathing problems could the meds have given me this condition
| Response from Dr. McGovern
Shortness of breath can uncommonly occur due to interstitial pneumonitis - inflammation in the lungs. It is not a chronic condition.
I would discuss the symptoms further with your doctor to determine the degree of your "asthma" with pulmonary function testing.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.